Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 170, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 15, 2023, 4:04 PM CDT for Okaloosa County, Santa Rosa County, Florida; Escambia County, Alabama. It was in force for 41 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2023, 4:04 PM CDT (21:04 UTC)
- Expired
- Jun 15, 2023, 4:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Escambia County, AL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 94 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 4:04 PM CDT | TSTM WND DMG | 2 Se Keego, AL | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| Jun 15, 4:04 PM CDT | TSTM WND DMG | 2 Se Keego, AL | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| Jun 15, 4:04 PM CDT | TSTM WND DMG | 2 Se Keego, AL | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| Jun 15, 4:05 PM CDT | HAIL 1 | 2 N Brewton, AL | Report from mPING: Quarter (1.00 in.). |
| Jun 15, 4:05 PM CDT | HAIL 1 | 2 N Brewton, AL | Report from mPING: Quarter (1.00 in.). |
| Jun 15, 4:05 PM CDT | HAIL 1 | 2 N Brewton, AL | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1409 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted.
721
WUUS54 KMOB 152104
SVRMOB
ALC053-FLC091-113-152145-
/O.NEW.KMOB.SV.W.0170.230615T2104Z-230615T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
404 PM CDT Thu Jun 15 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southeastern Escambia County in south central Alabama...
Northwestern Okaloosa County in northwestern Florida...
Northeastern Santa Rosa County in northwestern Florida...
* Until 445 PM CDT.
* At 404 PM CDT, a severe thunderstorm was located over Riverview, or
near Brewton, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Brewton, East Brewton and Riverview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3078 8671 3100 8717 3116 8710 3105 8670
3100 8670 3100 8669 3099 8669 3099 8662
TIME...MOT...LOC 2104Z 290DEG 25KT 3106 8710
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM1 follow-up statement
638
WWUS54 KMOB 152144
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
444 PM CDT Thu Jun 15 2023
ALC053-FLC091-113-152153-
/O.EXP.KMOB.SV.W.0170.000000T0000Z-230615T2145Z/
Escambia AL-Okaloosa FL-Santa Rosa FL-
444 PM CDT Thu Jun 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ESCAMBIA...
NORTHWESTERN OKALOOSA AND NORTHEASTERN SANTA ROSA COUNTIES WILL
EXPIRE AT 445 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Alabama...and northwestern Florida.
Remember, a Severe Thunderstorm Warning still remains in effect for
northwestern Okaloosa and northeastern Santa Rosa counties until 545
PM CDT.
LAT...LON 3078 8671 3100 8717 3116 8710 3105 8670
3100 8670 3100 8669 3099 8669 3099 8662
TIME...MOT...LOC 2143Z 290DEG 25KT 3097 8681
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:33 PM CDT, 31 minutes earlier.
Area forecast discussion, Jun 15, 3:33 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
333 PM CDT Thu Jun 15 2023
...New AVIATION, NEAR TERM...
.AVIATION...
(18Z TAFS)
Issued at 333 PM CDT Thu Jun 15 2023
General MVFR conditions throughout the forecast period, with
local drops to IFR levels in and near scattered to numerous
thunderstorms expected at times through the remainder of the day
and into the at least the early evening hours. Conditions will
probably ease a bit late this evening into the overnight hours.
Some of the thunderstorms will be severe with strong gusty winds
and very large hail. Outside of thunderstorms, south to southwest
winds of 15 to 20 knots with gusts to around 25 knots this
afternoon, becoming more westerly tonight and decreasing to around
10 to 15 knots. /12
&&
.NEAR TERM...
(Now through Friday)
Issued at 333 PM CDT Thu Jun 15 2023
Severe storms continue to slowly increase this afternoon,
currentlyprimarily across interior south central AL, but
activity will be increasing over interior southeast MS for the
remainder of the afternoon. A remnant outflow boundary continues
to extend from roughly northeastern Choctaw county Alabama
southeast towards southeastern Covington county Alabama. This
boundary is marked by upper 70s dewpoints south of the boundary
and low 70s to upper 60s dewpoints north of the boundary. This has
setup a rather sharp gradient in instability across the area with
3500 J/KG of MLCape across southeastern Alabama decreasing to
around 500 over Montgomery. With increasing surface convergence
along this boundary and deep layer shear increasing to around 50
to 60 knots through the afternoon, several rounds of organized
convection with all hazards will continue to be possible through
late afternoon. A Tornado Watch is in effect for this area until 3
pm, but covers all of southern AL and the western FL panhandle.
The environment closer to the coast is most unstable with MLCAPE
values up to 2500-3000 J/KG and steep mid level lapse rates
between 7-8 C/KM. 0-6 km shear values on the order of 40-50 kt
will remain favorable for organized deep convection, so severe
weather will likely continue as the storms slowly sag south toward
that area later this afternoon into the early evening hours. A
Severe Thunderstorm Watch is in effect for our southeast MS
counties until 5 PM, and now in effect for our coastal counties of
FL and AL, as well as the first tier of south central AL counties
up along the FL/GA line until 9 PM. There have been reports of up
to tennis ball size hail associated with the storms over south
central AL during the past hour. In addition to the severe threat,
we are still looking threat of heavy rain, and several Flash
Flood Warnings are in effect, and a Flood Watch continues for most
of the area. The storms should be sagging south across the
coastal portions of our forecast area early this evening, but
latest CAM's suggest that this activity may move offshore by
around 7-8 PM, so the severe threat should be ending by mid to
late evening. But, more severe weather is possible on Friday and
will be discussed more in the late afternoon AFD.
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 73 91 71 91 73 90 76 91 / 50 70 40 60 20 50 30 50
Pensacola 75 89 74 88 75 88 78 89 / 60 70 60 70 30 50 30 60
Destin 78 89 76 88 77 88 78 88 / 60 70 70 70 30 50 30 60
Evergreen 69 90 69 90 69 89 70 88 / 60 70 60 60 20 60 40 70
Waynesboro 69 88 68 90 70 89 71 89 / 40 70 50 50 30 50 40 60
Camden 67 87 66 88 67 86 68 86 / 40 60 60 50 30 60 50 70
Crestview 70 91 69 91 70 91 71 89 / 60 70 50 70 20 60 30 70
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 10 PM CDT this evening for ALZ051>060-261>266.
High Rip Current Risk through Saturday evening for ALZ265-266.
FL...Flood Watch until 10 PM CDT this evening for FLZ201>206.
High Rip Current Risk through Saturday evening for FLZ202-204-
206.
MS...Flood Watch until 10 PM CDT this evening for MSZ067.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632-
650-670.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Jun 15, 10:22 AM CDT, 5 hours 42 minutes before
Special Weather Statement
National Weather Service Mobile AL
1022 AM CDT Thu Jun 15 2023
ALZ051-151600-
Choctaw AL-
1022 AM CDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northern Choctaw
County through 1100 AM CDT...
At 1022 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Kinterbish, or 8 miles southeast of Cuba,
moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM CDT for southwestern
Alabama.
&&
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8800 3228 8801 3228 8802 3227 8802
3226 8801 3218 8801 3215 8802 3214 8804
3222 8843 3231 8842
TIME...MOT...LOC 1522Z 285DEG 37KT 3233 8830
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 15, 10:41 AM CDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
1041 AM CDT Thu Jun 15 2023
ALZ057-058-060-151630-
Butler AL-Covington AL-Crenshaw AL-
1041 AM CDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of southeastern Butler,
southern Crenshaw and northern Covington Counties through 1130 AM
CDT...
At 1040 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near McKenzie, or 16 miles northeast of
Evergreen, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brantley, McKenzie and Dozier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM CDT for south central
Alabama.
&&
LAT...LON 3142 8620 3141 8620 3150 8670 3152 8670
3152 8676 3167 8672 3166 8624 3144 8619
TIME...MOT...LOC 1540Z 283DEG 30KT 3158 8674
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 15, 11:34 AM CDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
1134 AM CDT Thu Jun 15 2023
ALZ053>055-151715-
Clarke AL-Wilcox AL-Monroe AL-
1134 AM CDT Thu Jun 15 2023
...Strong thunderstorms will impact portions of north central Monroe,
northeastern Clarke and southwestern Wilcox Counties through 1215 PM
CDT...
At 1133 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 5 miles east of
Magnolia to 4 miles south of Dixons Mill. Movement was southeast at
35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Thomasville and Vredenburgh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM CDT for south central
and southwestern Alabama.
&&
LAT...LON 3185 8717 3175 8752 3199 8793 3199 8767
3200 8767
TIME...MOT...LOC 1633Z 292DEG 31KT 3215 8757 3200 8779
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MMLocal storm report, Jun 15, 1:53 PM CDT, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
153 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM Hail Lyeffion 31.54N 86.98W
06/15/2023 E1.00 inch Conecuh AL Public
&&Local storm report, Jun 15, 2:51 PM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
251 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Hail 2 WSW Vocation 31.25N 87.46W
06/15/2023 E2.50 inch Escambia AL Public
&&Local storm report, Jun 15, 3:14 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
314 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM Hail 3 NNE Holman Prison 31.18N 87.44W
06/15/2023 E1.75 inch Escambia AL CO-OP Observer
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:21 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 39 min |
| Jun 14, 8:55 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 65 min |
| Jun 14, 9:56 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 19 min |
| Jun 15, 2:57 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 48 min |
| Jun 15, 3:09 PM CDT | Severe Thunderstorm Warning | MOB | Santa Rosa | 51 min |
| Jun 15, 3:54 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 51 min |
| Jun 15, 3:59 PM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
| Jun 15, 4:41 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 49 min |
| Jun 15, 4:42 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 63 min |
| Jun 15, 5:16 PM CDT | Special Weather Statement | MOB | Santa Rosa | 44 min |
| Jun 15, 5:32 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 43 min |
| Jun 15, 5:41 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 25 min |
| Jun 15, 5:52 PM CDT | Flash Flood Warning | MOB | Okaloosa | 2 hr |
| Jun 15, 6:13 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 47 min |
| Jun 14, 7:05 PM CDT | Special Weather Statement | MOB | Clarke, Monroe, Washington | 55 min |
| Jun 14, 7:51 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 39 min |
| Jun 14, 8:22 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 24 min |
| Jun 14, 8:38 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 15, 12:21 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 39 min |
| Jun 15, 12:44 AM CDT | Special Weather Statement | MOB | Wilcox | 46 min |
| Jun 15, 12:50 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 25 min |
| Jun 15, 1:21 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 39 min |
| Jun 15, 1:28 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 47 min |
| Jun 15, 1:58 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 47 min |
| Jun 15, 2:10 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 50 min |
| Jun 15, 2:59 AM CDT | Special Weather Statement | MOB | Butler, Crenshaw | 61 min |
| Jun 15, 3:14 AM CDT | Small Craft Advisory | MOB | 19 hr | |
| Jun 15, 3:18 AM CDT | Areal Flood Advisory | MOB | Butler, Crenshaw, Monroe, Wilcox | 3 hr |
| Jun 15, 3:29 AM CDT | Special Weather Statement | MOB | Monroe | 61 min |
| Jun 15, 3:57 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia, Monroe | 48 min |
| Jun 15, 6:06 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 39 min |
| Jun 15, 6:23 AM CDT | Special Weather Statement | MOB | Baldwin | 52 min |
| Jun 15, 7:04 AM CDT | Special Weather Statement | MOB | Crenshaw | 41 min |
| Jun 15, 8:50 AM CDT | Special Weather Statement | MOB | Butler | 40 min |
| Jun 15, 9:02 AM CDT | Areal Flood Advisory | MOB | Butler, Clarke, Conecuh, Covington, Crenshaw, Monroe and 1 more | 3 hr |
| Jun 15, 9:24 AM CDT | Special Weather Statement | MOB | Crenshaw | 51 min |
| Jun 15, 10:22 AM CDT | Special Weather Statement | MOB | Choctaw | 38 min |
| Jun 15, 10:26 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 49 min |
| Jun 15, 10:41 AM CDT | Special Weather Statement | MOB | Crenshaw | 49 min |
| Jun 15, 11:15 AM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 45 min |
| Jun 15, 11:34 AM CDT | Special Weather Statement | MOB | Wilcox | 41 min |
| Jun 15, 11:59 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 46 min |
| Jun 15, 12:18 PM CDT | Flash Flood Warning | MOB | Monroe, Wilcox | 3 hr |
| Jun 15, 12:31 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 44 min |
| Jun 15, 12:39 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 51 min |
| Jun 15, 12:42 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe, Wilcox | 48 min |
| Jun 15, 1:08 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 52 min |
| Jun 15, 1:12 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 48 min |
| Jun 15, 1:22 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington | 38 min |
| Jun 15, 1:25 PM CDT | Flash Flood Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe | 3 hr |
| Jun 15, 1:40 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 50 min |
| Jun 15, 1:59 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington | 46 min |
| Jun 15, 2:03 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 29 min |
| Jun 15, 2:13 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 47 min |
| Jun 15, 2:22 PM CDT | Areal Flood Advisory | MOB | Conecuh, Monroe | 3 hr |
| Jun 15, 2:28 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 47 min |
| Jun 15, 2:30 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia, Monroe | 45 min |
| Jun 15, 2:58 PM CDT | Flash Flood Warning | MOB | Conecuh, Covington, Escambia, Monroe | 3 hr |
| Jun 15, 3:36 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 39 min |
| Jun 15, 6:25 PM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 15, 6:58 PM CDT | Tornado Warning | MOB | Baldwin | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.